MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION KNEE; INSERT, CONSTRAINED, P.S., SIZE10 11MM CM

ENCORE MEDICAL L.P. FOUNDATION KNEE; INSERT, CONSTRAINED, P.S., SIZE10 11MM CM
Model Number 370-11-510
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported due to an infection.The previous surgery and the surgery detailed in this event occurred 1.5 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to an infection.There were no findings during this evaluation that indicate the reported devices were the source or had a direct connection with the patient's infection.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the infection or inhibited the patient's immune system.There are multiple factors that may contribute to an infection that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - patient presented repeated infection.Surgeon decided to remove all implants to wash out the infected knee and implant an antibiotic spacer.

Brand Name
FOUNDATION KNEE
Common Device Name
INSERT, CONSTRAINED, P.S., SIZE10 11MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key10362048
Report Number1644408-2020-00644
Device Sequence Number3463911
Product Code JWH
UDI-Device Identifier00888912116657
UDI-Public(01)00888912116657
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K933539
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/17/2023
Device Model Number370-11-510
Device Catalogue Number370-11-510
Device Lot Number379B1003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2020
Initial Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
200-05-010 LOT 693A1033; 205-01-010 LOT 752A1012; 210-05-110 LOT 775A1901; 210-10-010 LOT 783A1023; 220-15-020 LOT 871A1027; 320-15-018 LOT 160B1024; 321-01-110 LOT 169B1027; 321-05-110 LOT 176B1021; 322-05-110 LOT 202B1028
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR